ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 17 Issue : 3 Year: 2017
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Ampicillin/sulbactam-induced Kounis syndrome with cardiogenic shock [Anatol J Cardiol]
Anatol J Cardiol. 2017; 17(2): 154-155 | DOI: 10.14744/AnatolJCardiol.2016.7612  

Ampicillin/sulbactam-induced Kounis syndrome with cardiogenic shock

Nicholas G. Kounis, Ioanna Koniari
Department of Cardiology, University of Patras Medical Schhol; Patras-Greece



Nicholas G. Kounis, Ioanna Koniari. Ampicillin/sulbactam-induced Kounis syndrome with cardiogenic shock. Anatol J Cardiol. 2017; 17(2): 154-155

Corresponding Author: Nicholas G. Kounis, Greece


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright 2016 Turkish Society of Cardiology